# SDR PLGA970604A

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345BE
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4204 - DURING PREFLIGHT, CREW DISCOVERED EMERGENCY EXIT FLOOR PROX LIGHT AT SEAT 3A INOP.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  (M)
